# SDR DHL98741001

- Difficulty date: March 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 3442 · Weather Radar System
- Part: Rt Unit
- Part number: MI585161
- Condition: Failed
- Location: Fwd Fuselage
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR WILL NOT PAINT GROUND RETURN BETWEEN 30 DEGREES LEFT AND 30 DEGREES RIGHT  OF NOSE UNLESS TILT ADJUSTED 7 DEGREES NOSE DOWN.  SOLID GROUND RETURN OUTSIDE OF 30 DEGREES LEFT AND RIGHT.  REPLACED R/T, OPS CHECK GOOD PER BOEING MM 34-41-0.
